# SDR CA980126004

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252466714
- Condition: Failed
- Location: Engine
- Component: Bendix
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE EXPERIENCED A DROP IN ATTAINABLE N2 RPM.  ADJUSTMENT ATTEMPTED, BUT HITTING MAX STOP AFTER ADJUSTMENT.
